Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Shreveport, LA

April 9, 20155 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 9, 2015, 9:30 PM CDT for 5 parishes in Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 9:30 PM CDT (02:30 UTC)
Expired
Apr 9, 2015, 10:15 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 44 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 2.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1023 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WUUS54 KSHV 100230
SVRSHV
LAC013-015-017-027-119-100315-
/O.NEW.KSHV.SV.W.0032.150410T0230Z-150410T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTH CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHWESTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 1015 PM CDT

* AT 930 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EAST SHREVEPORT TO NEAR BOSSIER CITY...MOVING EAST AT
  50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...SIBLEY...
  GIBSLAND...DOYLINE...DUBBERLY...DIXIE INN...HEFLIN...FOSTERS...
  EASTWOOD...ATHENS...JAMESTOWN...MOUNT LEBANON...NOLES LANDING...
  ROBSON...FERGUSON...OGDEN AND BELLEVUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF 
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3273 9310 3257 9296 3235 9310 3236 9382
      3248 9382 3267 9381
TIME...MOT...LOC 0230Z 261DEG 41KT 3255 9366 3249 9360 3239 9366 

HAIL...<.75IN
WIND...60MPH
 
$$

15
2 follow-up statements
917 
WWUS54 KSHV 100253
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
953 PM CDT THU APR 9 2015

LAC017-100302-
/O.CAN.KSHV.SV.W.0032.000000T0000Z-150410T0315Z/
CADDO LA-
953 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CADDO PARISH IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3273 9310 3257 9296 3239 9310 3238 9361
      3250 9366 3269 9357
TIME...MOT...LOC 0252Z 246DEG 49KT 3269 9336 3263 9330 3253 9336 

$$

LAC013-015-027-119-100315-
/O.CON.KSHV.SV.W.0032.000000T0000Z-150410T0315Z/
CLAIBORNE LA-BOSSIER LA-BIENVILLE LA-WEBSTER LA-
953 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLAIBORNE...SOUTHEASTERN BOSSIER...NORTHWESTERN
BIENVILLE AND SOUTHERN WEBSTER PARISHES...

AT 953 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF DIXIE INN TO MINDEN TO NEAR
DOYLINE...MOVING NORTHEAST AT 55 MPH. OTHER STRONG THUNDERSTORMS 
WERE LOCATED OVER BOSSIER CITY...AND MOVING EAST AT 45 MPH. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOSSIER CITY...MINDEN...HAUGHTON...SIBLEY...GIBSLAND...DOYLINE...
DUBBERLY...DIXIE INN...HEFLIN...EASTWOOD...ATHENS...MOUNT LEBANON...
NOLES LANDING...OGDEN...BELLEVUE...FILLMORE...RED CHUTE...HOLLY
SPRINGS...GILARK AND ADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3273 9310 3257 9296 3239 9310 3238 9361
      3250 9366 3269 9357
TIME...MOT...LOC 0252Z 246DEG 49KT 3269 9336 3263 9330 3253 9336 

HAIL...<.75IN
WIND...60MPH
 
$$

15
477 
WWUS54 KSHV 100316
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 PM CDT THU APR 9 2015

LAC013-015-027-119-100325-
/O.EXP.KSHV.SV.W.0032.000000T0000Z-150410T0315Z/
CLAIBORNE LA-BOSSIER LA-BIENVILLE LA-WEBSTER LA-
1016 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAIBORNE...
SOUTHEASTERN BOSSIER...NORTHWESTERN BIENVILLE AND SOUTHERN WEBSTER
PARISHES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THUNDERSTORMS.

LAT...LON 3273 9310 3257 9296 3239 9310 3238 9361
      3250 9366 3269 9357
TIME...MOT...LOC 0313Z 261DEG 41KT 3269 9336 3263 9330 3253 9336 

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 7:31 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 9, 7:31 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CDT THU APR 9 2015

.AVIATION...
A LARGE AREA OF SHOWERS AND THUNDERSTORMS COVERED MUCH OF EAST AND
NORTHEAST TEXAS AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND
NORTHERN PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA AND MOVING
TO THE EAST AND NORTHEAST. VFR CONDITIONS WILL BE TRANSITIONING TO
MVFR AND IFR IN THE SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
RAIN AND LOWERING CEILINGS. WINDS WILL BE GUSTY IN AND NEAR THE
STORMS. WINDS AHEAD OF THE AREA OF SHOWERS WILL BE SOUTH TO
SOUTHWEST 5-10 KNOTS AND VARIABLE WITHIN AND NEAR THE PASSAGE OF
THE SHOWERS. A COLD FRONT WILL BE MOVING ACROSS THE AREA DURING
THE OVERNIGHT HOURS WITH WINDS SHIFTING TO THE WEST AND NORTHWEST.
/06/

&&

DISCUSSION...
UPDATED THE ZONES TO REMOVE THE LAKE WIND ADVISORY AND WORDING IN
THE PRODUCTS.

&&

.PREV DISCUSSION... /ISSUED 424 PM CDT THU APR 9 2015/

DISCUSSION...
AS EXPECTED FOLLOWING OUR 18Z SOUNDING THE ATMOSPHERE REMAINS RICH
AND WARM TROPICAL MOISTURE. THE PRE FRONTAL TROUGH THAT DEVELOPED
ON A GRAVITY WAVE THIS MORNING IS CURRENTLY DRAPED RIGHT OVER THE
ARKLATEX WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IN
PROGRESS. A TORNADO WATCH HAS BEEN ISSUED BY THE SPC THIS MID
AFTERNOON FOR THIS AREA AND IS IN EFFECT UNTIL 10 PM. ALSO...AN
SPC SEVERE THUNDERSTORM WATCH LIES NORTH OF I-30 BACK INTO TEXAS
AND OKLAHOMA AND A HANDFUL OF OUR COUNTIES UNTIL 10 PM AS WELL FOR
ANY DEVELOPMENT EXPECTED ALONG AND AHEAD OF THE APPROACHING COLD
FRONT OVER OKLAHOMA. OTHERWISE...WE HAVE ALLOWED THE LAKE WIND
ADVISORY TO CONTINUE UNTIL 7 PM AS SOME CANCELLATIONS OF THE
TORNADO WATCH MAY BE POSSIBLE BY THAT TIME WITH ANOTHER UPDATE TO
THE FORECAST EARLY THIS EVENING.

THE OVERALL MODEL CONSENSUS PUSHES THE COLD FRONT DOWN INTO OUR
SOUTHERN TIER OF CO/PA BY DAYBREAK ON FRIDAY AND MUCH IF NOT ALL OF
THE THUNDERSTORMS ALONG WITH IT BY THAT TIME. THE WPC QPF HAS AN
INCH OR ISOLATED TWO INCH AMOUNTS WITH THIS FIRST PUSH IN WITH
THE ARRIVING COLD FRONT. AFTER STALLING TO OUR SOUTH FOR TOMORROW
AND EARLY SATURDAY THE QPF BUILDS BACK NORTH AS UPPER DISTURBANCES
IN THE SOUTHWEST FLOW ALOFT TRIGGER NEW DEVELOPMENT IN WAVES
ACROSS OUR AREA ALONG THAT SLOWLY LIFTING FRONTAL BOUNDARY.
LITTLE HAS CHANGED WITH STILL AN ADDITIONAL TWO TO FOUR INCHES
POSSIBLE INTO THE MIDDLE OF NEXT WEEK AS THE NEXT MAIN UPPER LOW
IN THE WEST COAST LONG WAVE PATTERN SLOWLY FILLS AND LIFTS INTO
THE MIDDLE MISSISSIPPI VALLEY DURING MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  74  54  75 /  80  20  10  30
MLU  63  73  53  76 /  60  40  10  30
DEQ  49  71  47  73 /  80  10  10  20
TXK  54  72  51  73 /  80  10  10  20
ELD  57  71  50  74 /  80  20  10  20
TYR  56  72  56  75 /  80  10  10  40
GGG  58  73  55  75 /  80  20  10  40
LFK  65  75  60  78 /  60  40  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06
Hazardous weather outlook, Apr 9, 12:01 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 PM CDT THU APR 9 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1201 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...FOR NORTH
LOUISIANA...FOR ALL OF EAST TEXAS AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF
THE REGION THIS AFTERNOON...AS A PRE FRONTAL TROUGH MAY END UP
AFFECTING MUCH OF THE FOUR STATE AREA. THEN AFTER SUNSET...THE
COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE INTO THE REGION.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP...SOME
STILL STRONG TO SEVERE. THE PRIMARY THREATS WITH ANY OF THESE
STORMS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN
ISOLATED TORNADO OR TWO CANNOT BE RULED OUT BY LATE THIS AFTERNOON
AND ON INTO THE EVENING HOURS. IT IS LIKELY THAT A SQUALL LINE
WILL DEVELOP AND WILL CONTINUE SOUTHWARD OVERNIGHT. RAINFALL
AMOUNTS OF 1 TO 2 INCHES SHOULD NOT CAUSE WIDESPREAD FLOODING.
HOWEVER...SOME DAMAGING WIND...STRAIGHT LINE OR TORNADO MAY REMAIN
POSSIBLE UNTIL DAYBREAK SOUTH OF I-20.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MUCH OF THE THUNDERSTORMS SHOULD BE PUSHING OUT OF THE AREA BY
DAYBREAK. FRIDAY AND PERHAPS MUCH OF SATURDAY LOOK MUCH BETTER.
THEN THUNDERSTORMS MAKE A SLOW RETURN BY LATE ON SATURDAY
AFTERNOON AND EVENING...GENERALLY SOUTH OF I-20...MOVING FROM THE
SOUTH BACK TO NORTH...AS THE FRONTAL BOUNDARY DRIFTS BACK ACROSS
THE AREA. FOR SUNDAY INTO MONDAY...THE FRONT WILL STILL BE ALONG
I-20...HEAVY RAINFALL MAY BE THE GREATER CONCERN AS THIS BOUNDARY
VERY SLOWLY LIFTS BACK TO THE NORTH OF THE AREA UNDER A SLOW
MOVING UPPER LOW PRESSURE SYSTEM. AN ADDITIONAL 2 TO 4 INCHES OF
RAINFALL MAY BE POSSIBLE AS THE FRONT RETURNS. THIS TYPE OF HEAVY
RAINFALL WOULD LIKELY POSE A FLOODING RISK TO OUR ALREADY SWOLLEN
RIVERS AND LAKES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON
AND TONIGHT.

24

In the hours before

Local storm report, Apr 9, 7:49 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLOOD            7 SSW NOONDAY           32.15N 95.43W
04/09/2015                   SMITH              TX   PUBLIC

            LOW WATER CROSSINGS FLOODED AT EMERALD BAY.
            OVER 3 INCHES OF RAIN MEASURED IN THE LAST 3
            HOURS.

&&

09
Local storm report, Apr 9, 8:22 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             2 NW HENDERSON          32.18N 94.83W
04/09/2015  E0.75 INCH       RUSK               TX   AMATEUR RADIO

&&

09
Local storm report, Apr 9, 8:24 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     FLOOD            9 W HENDERSON           32.13N 94.94W
04/09/2015                   RUSK               TX   EMERGENCY MNGR

            SIGNIFICANT FLOODING REPORTED AT THE 42/13
            JUNCTION IN PRICE

&&

09
Local storm report, Apr 9, 8:29 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     3 W HENDERSON           32.15N 94.84W
04/09/2015                   RUSK               TX   EMERGENCY MNGR

            LARGE TREE DOWN NEAR THE WEST LOOP IN
            HENDERSON

&&

09
Special weather statement, Apr 9, 8:35 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
835 PM CDT THU APR 9 2015

ARZ050-059-OKZ077-TXZ096-097-100215-
LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-RED RIVER TX-BOWIE TX-
835 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SOUTHWESTERN SEVIER...SOUTHEASTERN MCCURTAIN...NORTHWESTERN BOWIE AND
NORTHEASTERN RED RIVER COUNTIES UNTIL 915 PM CDT...

AT 835 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IDABEL...OR 20 MILES NORTHEAST OF CLARKSVILLE...MOVING EAST AT 35
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOREMAN...IDABEL...BROKEN BOW...WINTHROP...ARKINDA...HAWORTH...
CERROGORDO...BOKHOMA...MOON...TOM...HARRIS...SHINEWELL...GOODWATER...
BRYARLY...ENGLISH...AMERICA...ALMONT...GOODLAKE AND BEAVERDAMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN ARKANSAS...SOUTHEASTERN OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3401 9477 3387 9425 3353 9448 3369 9511
TIME...MOT...LOC 0135Z 285DEG 31KT 3383 9481

19
Local storm report, Apr 9, 8:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             8 E HENDERSON           32.15N 94.66W
04/09/2015  E0.88 INCH       RUSK               TX   EMERGENCY MNGR

&&

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:37 PM CDTSpecial Weather StatementSHVBossier38 min
Apr 9, 8:34 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo56 min
Apr 9, 10:23 PM CDTSpecial Weather StatementSHVClaiborne52 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.